Pharmacy Action Cold and Flu PE 24 Tablets

Pharmacy Action Cold and Flu PE 24 Tablets

Brand: Pharmacy Action
Categories: Medications, Cold & Flu, Tablets
Catalogue ID:131695
Product Code: 9334926003915
Availability: In Stock
  • $5.99
    $4.99

    Save $1.00

Provides temporary relief from the following cold and flu symptoms: nasal congestion, sinus pain, runny nose, headache and body aches and pains. Reduces fever.

INGREDIENTS:
Each tablet contains: Paracetamol 500mg, Phenylephrine hydrochloride 5mg

FREE FROM:
Free from Lactose, Yeast, Sugars

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Pharmacy Action Cold and Flu PE 24 Tablets

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Tags: Pharmacy Action Cold and Flu PE 24 Tablets, 9334926003915, Tablets

Customers who bought Pharmacy Action Cold and Flu PE 24 Tablets also bought

Rafen Ibuprofen 200mg 50 Tablets

General InformationFor the temporaary relief of pain where inflammation is present Indications50 tab..

$4.69
Best Price Ex Tax: $4.69

Pharmacy Choice Paracetamol 100 Tablets S3

For temporary relief of pain and fever...

$2.99
Best Price Ex Tax: $2.99

Apohealth Esomeprazole Heartburn Relief 20mg 14 Tablets

APOHEALTH Esomeprazole Heartburn Relief 14 Enteric Coated Tablets are the tablets used for symptomat..

$8.99
Best Price Ex Tax: $8.99

Sudafed PE Nasal Decongestant 48 Tablets

GeneralSUDAFED PE NASAL DECONGESTANTNon DrowsyIndicationsUse for blocked or runny noses.DosageAdults..

$19.99
Best Price Ex Tax: $19.99

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email